# SDR DJFA2006306

- Difficulty date: August 17, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N480LX
- Make and model: Beech 400A
- Aircraft serial: RK398
- Aircraft time: 1,449 hours, 1,251 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: MS243311
- Condition: Faulty
- Location: Lt & Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

KSLC - KOMA  THE CREW DID NOT RECEIVE THE RIGHT MAIN GEAR DOWN AND LOCKED INDICATION WHEN THE GEAR WAS EXTENDED WHILE ON APPROACH FOR LANDING IN KOMA.  WHEN THE LIGHT WAS TESTED IT OPERATED NORMALLY.  AN EMERGENCY GEAR EXTENSION WAS PERFORMED AND A FLY-BY PAST THE TOWER WAS PERFORMED TO CONFIRM GEAR POSITION.  THE AIRCRAFT LANDED IN KOMA WITHOUT FURTHER INCIDENT.  MAINTENANCE TROUBLESHOT THE PROBLEM TO THE LEFT AND RIGHT MAIN LANDING GEAR DOWNLOCK SWITCHES.  BOTH LEFT AND RIGHT MAIN GEAR DOWNLOCK SWITCHES WERE REPLACED, AND THE NITROGEN BLOW DOWN BOTTLE WAS SERVICED.  OPERATIONAL CHECKS WERE NORMAL WHEN THE LANDING GEAR WERE CYCLED NUMEROUS TIMES.  THE AIRCRAFT WAS RETURNED TO SERVICE.
